[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.87.114.118. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1976

Thiabendazole-Induced Toxic Epidermal Necrolysis

Author Affiliations

From the Department of Medicine, Division of Dermatology, University of Maryland School of Medicine, Baltimore.

Arch Dermatol. 1976;112(12):1757-1760. doi:10.1001/archderm.1976.01630370045011
Abstract

• Toxic epidermal necrolysis (TEN) is a syndrome that may develop from a number of different stimuli, including drug administration, staphylococcal infection, vaccine administration, and blood dyscrasias. A 29-year-old woman developed TEN from the systemic administration of thiabendazole. Although various cutaneous adverse reactions have been attributed to the administration of this medication, this is the first case to indicate that orally administered thiabendazole may also produce TEN. Although acutely ill at the time of hospitalization, the patient showed a prompt response to treatment with prednisone.

(Arch Dermatol 112:1757-1760, 1976)

×